# SDR C2XA10IA272

- Difficulty date: October 21, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 19,353 hours, 10,384 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Starter Gen
- Part number: 23080013A
- Part serial: Y10882
- Condition: Inoperative
- Location: Apu
- Part time: 9,367 hours, 7,259 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RDU - FLIGHT 2178, DURING TAXI THE CREW REPORTED THAT THE APU GENERATOR DROPPED OFF LINE WITH AN ELECTRICAL ODOR IN THE COCKPIT.  THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE INSPECTED THE AIRCRAFT, CHECKED THE ELECTRICAL WIRING, WITH NO DEFECTS NOTED. MAINTENANCE PLACED THE APU ON MEL 49-00-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  MAINTENANCE REMOVED AND REPLACED THE STARTER GENERATOR, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
